# SDR R61A20110270

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 18,545 hours, 13,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 002538
- Condition: Faulty
- Location: Cabin
- Part time: 5,980 hours, 4,801 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATT FAULT MESSAGE ON POWER UP.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR SECTOR BATTERY PACK PER EMB AMM, OPS CHECK GOOD.
